RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1969, Volume 185, Number 1, Pages 20–23 (Mi dan34470)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Infinite spectra of topological spaces and their limit spaces

V. Zaitsev

Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (611 kB)

Bibliographic databases:
UDC: 519.831
Presented: П. С. Александров
Received: 05.11.1968

Citation: V. Zaitsev, “Infinite spectra of topological spaces and their limit spaces”, Dokl. Akad. Nauk SSSR, 185:1 (1969), 20–23

Citation in format AMSBIB
\Bibitem{Zai69}
\by V.~Zaitsev
\paper Infinite spectra of topological spaces and their limit spaces
\jour Dokl. Akad. Nauk SSSR
\yr 1969
\vol 185
\issue 1
\pages 20--23
\mathnet{http://mi.mathnet.ru/dan34470}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0240775}
\zmath{https://zbmath.org/?q=an:0202.21902}


Linking options:
  • http://mi.mathnet.ru/eng/dan34470
  • http://mi.mathnet.ru/eng/dan/v185/i1/p20

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. V. Shchepin, “On the bicompact Ponomarev–Zaitsev extension and the so-called spectral parasite”, Math. USSR-Sb., 17:2 (1972), 317–326  mathnet  crossref  mathscinet  zmath
    2. V. I. Zaitsev, “Projective spectra and extensions of topological spaces”, Russian Math. Surveys, 36:3 (1981), 235–240  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:18
    Full text:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019